# SDR CALA2021122002418

- Difficulty date: December 20, 2021
- Submitted: December 20, 2021
- Operation: Air carrier
- Aircraft: N77261
- Make and model: Boeing 737824
- Aircraft serial: 31582
- Aircraft time: 66,404 hours, 22,636 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Frame
- Part number: NA
- Condition: Cracked
- Location: L1 Window
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVO9353 REV-A STEP B1-4 HFEC ACCOMPLISHED , L1 CRACK FOUND ( CRACK CONDITION #1 ) FIG12.1 FIG A. NO CRACK ON OUTER SURFACE, JUST ON WINDOW FRAME INNER EDGE AND ON THE INSIDE SURFACE OF FRAME, SEE ATTACHED PICTURE. VERIFIED FRAME SEPARATED AND CRACK CUT OUT REF AVO STEPS A&B. VERIFIED HARDWARE INSTALLATION AND SLIDING WINDOW OPERATION PER VERIFIED CORRECT KIT PART NUMBER FOR FOR L-1 WINDOW REPAIR PER CKS OK. OK TO REINSTALL SIDE POST FASTENERS PER STEP C FOR L-1 AVO STEP C OF L-1 WINDOW. AVO. WINDOW. PER A.V.O. ESC211217-0261-1B, STEPS A& B SEPARATED AND CUT COMPLIED WITH STEP C.C-D OF A.V.O ESC211217-0261-1B REINSTALLED THIS IS FOR A INSPECTION VERIFICATION ON WORKED PERFORMED ON THE VERIFIED BOEIG REPAIR KIT P/N 002A0003-233 FOR LEFT WINDOW FRAME WINDOW FRAME. PREVIOUSLY REMOVED FASTENERS AND VERIFIED WINDOW 2 DOES NOT MAKE PREVIOUS UPDATE, STEP C.C-D OF A.V.O. ESC211217-0261-1B CRACK AS IN A.V.O ESC211217-0261-1B CONTACT WITH FASTENERS.
